# SDR Y2PA96031

- Difficulty date: May 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47154
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911401
- Condition: Cracked
- Location: Bs 108
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - FOUND ONE SMALL CRACK IN THE LEFT SIDE OF THE NOSE LANDING GEAR WHEEL WELL SKIN AT STATION 108.  REMOVED DAMAGED SKIN AREA.  FABRICATED AND INSTALLED REPAIR FILLER AND REPAIR DOUBLER PER USA JET AIRLINES ENGINEERING AUTHORIZATION NR 96-53-02R1. (M)
